# SDR SWAA000754

- Difficulty date: April 19, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 41,365 hours, 35,437 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FUSELAGE EXTERNAL SKIN CRACKED AT 4 PLACES, STRINGER 23R, BS 747, BS 730, BS 870, AND BS 747, STRINGER 24R.  REPAIRED SKIN PER SRM.
